# SDR SIMA20130421002

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,093 hours, 22,566 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AILERON BRACKET WHERE DAMPER ATTACHES GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMPER FITTING IAW EO EM-27MR-112.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
